# SDR A6WA200360067

- Difficulty date: December 9, 2003
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N607AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2052
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLAP AT THE NR 4 POSITION BETWEEN RIBS 33 AND 34 OVERSIZE BUSHING REQUIRED.  BUSHING LOCALLY MANUFACTURED AT AAO AND CAD PLATED IAW BAE FAX BARA/AVR/6605/03-DC.  BUSHING INSTALLED IAW FLAP EO EO2/021/657.  (M)
